# SDR CALA9800049

- Difficulty date: January 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N76752
- Make and model: Boeing 727227
- Aircraft serial: 21248
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH CRACK IN STRINGER 15L AND 15R AT STA 720B.  THE CRACKED AREAS WERE CUT OUT, REPAIR PARTS WERE FABRICATED AND INSTALLED IAW SRM 51-10-2 AND 53-10-3, FIGURE 5.
